# SDR UPS96420385

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 2060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  BULK CARGO COMP:  DURING ACCOMPLISHMENT OF FRAME REPAIR AT BS 2060, S-29 LT, FOUND CORROSION IN STRINGER AT FRAME/STRINGER-CLIP ATTACHMENT.  REMOVED DAMAGED SECTION OF STRINGER FROM BS 2050 TO BS 2070 AND REPAIRED STRINGER IAW SRM 53-20-03, FIG 1.
